Zytrim is an anti-obesity drug. Its generic name is Sibutramine HCl monohydrate (which is similar to Reductil). I tried Reductil before but since I experienced palpitations and insomnia after 1 week of taking it, I stopped using it. Zytrim was introduced to me by a doctor friend who has been using the drug. Aside from the fact that it's much cheaper than Reductil, she said that she didn't experience any side effects while taking it. I tried using it last week and after 3 days, I stopped using it because I started to experience palpitations. So now, I'm back to zero again but it's okay since I don't want to end up in a hospital just because of it.
By the way, last Sunday, I finally had the courage to weigh myself! And my weight was....dan-da-ran....85 kgs!!!!!! oh my God!!!!! I'm not just overweight! I'm obese! And at 5 feet and 2 inches (157.48 cm) ...my BMI last Sunday was 34.3!!!!!!!!
This morning I again checked my weight using the same scale....and I got 81.3 kgs. (BMI = 32.8) I don't know what happened...If this was the effect of the Zytrim or the Nestea Fit but I'm super glad that at least I lost some weight. I'm hoping to lose some more this week...I'll keep my fingers crossed!